| Model Number |
T505C2 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
01/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A review of the device history record (dhr) was performed for this valve.This device was manufactured per approved and released manufacturing processes and met all applicable manufacturing specifications prior to release for distribution.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 5 years and 7 months post implant of this aortic bioprosthetic valve, the patient is being considered for valve-in-valve replacement due to unknown reasons.No known intervention has occurred.Subsequently, an unknown duration later, the patient underwent a valve-in-valve replacement with a non medtronic device.No additional adverse patient effects were reported. .